Acta Mathematicae Applicatae Sinica, English Series

, Volume 19, Issue 3, pp 491–498 | Cite as

Global Existence of Positive Periodic Solutions for a Distributed Delay Competition Model

Original papers

Abstract

By using the continuation theorem of Mawhin’s coincidence degree theory, a sufficient condition is derived for the existence of positive periodic solutions for a distributed delay competition model
$$ \left\{ \begin{aligned} & {u}'{\left( t \right)}{\kern 1pt} = {\kern 1pt} u{\left( t \right)}{\left[ {r_{1} {\left( t \right)} - a_{1} {\left( t \right)}u{\left( t \right)} - b_{1} {\left( t \right)}{\int_{ - T}^0 {L_{1} {\left( s \right)}u{\left( {t + s} \right)}ds - c_{1} {\left( t \right)}{\int_{ - T}^0 {K_{1} {\left( s \right)}v{\left( {t + s} \right)}ds} }} }} \right]}, \\ & {v}'{\left( t \right)} = v{\left( t \right)}{\left[ {r_{2} {\left( t \right)} - a_{2} {\left( t \right)}v{\left( t \right)} - b_{2} {\left( t \right)}{\int_{ - T}^0 {L_{2} {\left( s \right)}v{\left( {t + s} \right)}ds - c_{2} {\left( t \right)}{\int_{ - T}^0 {K_{2} {\left( s \right)}u{\left( {t + s} \right)}ds} }} }} \right]} \\ \end{aligned} \right. $$
, where r1 and r2 are continuous ω-periodic functions in R+ = [0,∞) with \( {\int_0^\omega {r_{i} {\left( t \right)}dt > 0,\;a_{i} ,\;c_{i} {\left( {i = 1,2} \right)}} } \)

are positive continuous ω-periodic functions in R+ = [0,∞), b i (i = 1, 2) is nonnegative continuous ω-periodic function in R+ = [0,∞), ω and T are positive constants, \( K_{i} ,\;L_{i} \in C{\left( {{\left[ { - T,0} \right]},\;(0,\infty )} \right)} \) and \( {\int_{ - T}^0 {K_{i} {\left( s \right)}ds = 1,{\kern 1pt} {\int_{ - T}^0 {L_{i} {\left( s \right)}ds = 1,{\kern 1pt} \;\;i = 1,2} }} } \) . Some known results are improved and extended.

Keywords

Global existence positive periodic solution coincidence degree distributed delay model 

2000 MR Subject Classification

34K13 34K20 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Gaines, R.E., Mawhin, J.L. Coincidence degree and nonlinear differential equations. Springer–Verlag, Berlin, 1977Google Scholar
  2. 2.
    Gopalsamy, K. Time lags and global stability in two species competition. Bull. Math. Biol., 42:729–737 (1980)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Gopalsamy, K. Stability and oscillation in delay differential equations of population dynamics. Kluwer Academic Publishers, Boston, 1992Google Scholar
  4. 4.
    Hale, J.K., Mawhin, J.L. Coincidence degree and periodic solutions of neutral equations. J. Diff. Eqns., 15:295–307 (1974)CrossRefGoogle Scholar
  5. 5.
    Kuang, Y. Delay differential equations with applications in population dynamics. Academic Press, Boston, 1993Google Scholar
  6. 6.
    Li, Y.K., Xu, G.T. Periodic solutions for a distributed delay competition model. Applicable Analysis, 78:55–61 (2001)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Luo, D.J., Zhu, D.M., Han, M.A. Periodic solutions of the forced Lienard equations. Chin. Ann. Math., 13B:341–349 (1992)Google Scholar
  8. 8.
    Ruan, S.G., Wei, J.J. Periodic solutions of planar system with two delays. Proc. Roy. Soc. Edinburgh Sect. A., 129:1017–1032 (1999)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Zhu, D.M. Periodic solutions of second–order nonlinear system in n dimensions. Acta Mathmetica Sinica, (New Series, Special issue), 10:189–195 (1994)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  1. 1.Department of MathematicsEast China Normal UniversityShanghaiChina
  2. 2.Department of Mathematics and PhysicsNanhua UniversityHengyangChina

Personalised recommendations